MathSciNet Relay Station
MathSciNet bibliographic data
MR2289771 28E15 (03E17 22B05 28C10)
Elekes, Márton; Tóth, Árpád Covering locally compact groups by less than $2\sp \omega$ many translates of a compact nullset. Fund. Math. 193 (2007), no. 3, 243–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement